Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 6(120), Pages 89–91 (Mi umn6272)  

This article is cited in 2 scientific papers (total in 2 papers)

Smooth foliations on three-dimensional manifolds

S. P. Novikov


Full text: PDF file (296 kB)

English version:
Russian Mathematical Surveys, 1964, 19:6, 79–81

Bibliographic databases:

UDC: 513.83
MSC: 57R30, 57R10, 14J70, 57N10
Received: 06.07.1964

Citation: S. P. Novikov, “Smooth foliations on three-dimensional manifolds”, Uspekhi Mat. Nauk, 19:6(120) (1964), 89–91; Russian Math. Surveys, 19:6 (1964), 79–81

Citation in format AMSBIB
\Bibitem{Nov64}
\by S.~P.~Novikov
\paper Smooth foliations on three-dimensional manifolds
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 6(120)
\pages 89--91
\mathnet{http://mi.mathnet.ru/umn6272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=173270}
\zmath{https://zbmath.org/?q=an:0135.41501}
\transl
\jour Russian Math. Surveys
\yr 1964
\vol 19
\issue 6
\pages 79--81
\crossref{https://doi.org/10.1070/RM1964v019n06ABEH003758}


Linking options:
  • http://mi.mathnet.ru/eng/umn6272
  • http://mi.mathnet.ru/eng/umn/v19/i6/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Okan Gurel, “Limit cycles with stability of the first level”, Journal of the Franklin Institute, 288:3 (1969), 235  crossref
    2. S. Smeil, “Differentsiruemye dinamicheskie sistemy”, UMN, 25:1(151) (1970), 113–185  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:400
    Full text:188
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021